Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Manifolds with $ ({\bf Z}\sb 2)\sp k$-action


Author: Pedro L. Q. Pergher
Journal: Proc. Amer. Math. Soc. 106 (1989), 1091-1094
MSC: Primary 57R85; Secondary 55N22, 57S17
MathSciNet review: 969320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \left( {{M^n},{T_1}, \ldots ,{T_k}} \right)$ be a closed manifold with differentiable $ {\left( {{{\mathbf{Z}}_2}} \right)^k}$-action. The purpose of this paper is to show how to construct the bordism class $ [{M^n}]$ in terms of the decomposed form of the fixed point data of this action.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 55N22, 57S17

Retrieve articles in all journals with MSC: 57R85, 55N22, 57S17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0969320-1
PII: S 0002-9939(1989)0969320-1
Article copyright: © Copyright 1989 American Mathematical Society